# SDR REXA2019122631772

- Difficulty date: December 13, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 327-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF DRY LINERS RELATED WITH TASK R25120,  CORROSION WAS FOUND ON STRINGER SPLICE 23R, BS 327 TO 337 IN THE MAIN AVIONICS COMPARTMENT.   THE STRINGER SPLICE WAS REPLACED IAW  SRM 51-42-06-001-001-A01 PAR 6. AND SRM 51-42-20-001-001-A01 PAR 6.C
